# SDR TWRA96113

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 'Z' ZONE ENTIRE RIGHT SIDE 'E' PATH LIGHT STRIP INOP.  REPLACED FUSE, LIGHT.  OPS CHECK OK PER MM 33-51-00.  (M)
